Dzyadyk's Technique for Ordinary Differential Equations Using Hermitian Interpolating Polynomials

Завантаження...
Ескіз

Дата

Автори

Назва журналу

Номер ISSN

Назва тому

Видавець

Інститут математики НАН України

Анотація

For the case of Hermitian interpolation, we consider the approximation-iterative method introduced by Dzyadyk. We construct a practical algorithm.
Розглянуто апроксимаційно-ітеративний метод В. К. Дзядика у випадку ермітової інтерполяції. Побудовано практичний алгоритм.

Опис

Теми

Статті

Цитування

Dzyadyk's Technique for Ordinary Differential Equations Using Hermitian Interpolating Polynomials / М.М. Rizk // Український математичний журнал. — 2001. — Т. 53, № 4. — С. 501-512. — Бібліогр.: 7 назв. — англ.

item.page.endorsement

item.page.review

item.page.supplemented

item.page.referenced